# SDR CA071001009

- Difficulty date: September 7, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 11,973 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: 4028400
- Condition: Broken
- Location: Mlg
- Part time: 12,435 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING THE LT MLG COLLAPSED.  UPON INSPECTION IT WAS DETERMINED THAT THE MLG LOWER SIDE BRACE LINK ASSY HAD FAILED AT THE AFT HOLE CONTAINING MLG LOCK PIN. THE LOCK PIN WAS GONE AND UNABLE TO LOCATE.  MLG SIDE BRACE PN 40284-00 MLG P/N 40376-00 (TC NR 20071001009)
